# SDR CA020221005

- Difficulty date: February 13, 2002
- Submitted: February 28, 2002
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7620 · Engine Emergency Shutdown System
- Part: Engine
- Condition: Failed
- Location: Engine
- Component: Engine, Ge, CF343B1
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT WAS CLIMBING THROUGH 21K, ENGINE VIBE WENT TO 2.6, THEN ENGINE SHUT DOWN UNCOMMANDED. FLIGHT ATTENDANT REPORTED HEARING A "BANG" IN THE CABIN. ON THE GROUND, OIL WAS NOTED ON THE COWLINGS AND IN THE TAIL PIPE.PREPARATIONS BEING MADE FOR A CREW TO GO TO FWA TO PERFORM ENGINE CHANGE. REMOVED AND AREPLACED ENGINE. AIRCRAFT RETURNED TO SERVICE.
